# SDR UPS99830897

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE FRAME AT FS 220, JUST ABOVE LONGERON 21R IS CRACKED AT A FASTENER HOLE.  CUT OUT DAMAGED AREA AND REPAIRED THE FRAME IAW SRM 53-2-0 FIG 1F.
